# SDR 95FDEA01644

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT STA 380, RBL 47, WL 208.1, HAS CORROSION.  CORROSION REMOVED AND FOUND TO BE OUT OF LIMITS .086 INCH.  SHOULD BE .100 INCH.
